# SDR SWIA2021090360676

- Difficulty date: February 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Ground Spoiler
- Component: Ground Spoiler, Cndair
- Component part number: CC670110015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA62133-670-57-72-039 703SK MXCODEID52978-PR - LT WING OUTBD GROUND SPOILER HAS MULTIPLE SHALLOW DENTS. COMPLIED WITH TEMPORARY REPAIR PER REO 670-57-72-039. PERMANENT REPAIR DUE WITHIN 1000 FLT HRS DUE AT OR BEFORE TAT 45749.50, PART NUMBER:   - , SERIAL NUMBER: 10139, POSITION:    (C-CHECK RO 8/31/21)   REMOVED AND REPLACED L/H OUTBD GRPOND SPOILER IAW CRJ 700 AMM 27-65-05-400-801-A01
